ps. when i said zinc, i meant destin rapid relief, 13 percent zinc. thanks.
no reason to think this is herpes going on. yeast or a dermatitis is a much more likely explaination. we get some "nasty" yeast infections in children that can take weeks to clear up. how long have you been using the nystatin?
also only use wash clothes and water to wipe her at this point instead of commercial diaper wipes in case that is part of the problem too. sometimes changing diapers helps too.
Thank you, Grace. We are not using the wipes and we have been using the Nystatin for seven days without any change. There's still cuts on either side of her labia. Would the Nystatin irritate it more if it was herpes?
I think the thing that has me worried is the way the initial red symmetrical rash was - across her whole pelvis and upper thighs. I just am worried that it wasn't a "rash" per se, but inflammation from h. A few days after that, these bizarre brown spots came out across the same area, about twenty of them. Does that sound like something that would happen with h? As I said, I was applying Desitin to the area all the time, so I thought perhaps the blisters had "not been able to come out" and they had just become spots...Does that sound at all possible? Would zinc have "dried up" the blisters so they couldn't even emerge?
I am so worried. I have talked to the doctor but he's not much help.
Thank you so much for your time.
sounds far more like yeast than herpes going on.
give the doc a call in the morning about changing creams. sometimes they do better with the powder too instead of the cream.
wrong time of the year to run around bottomless without catching a chill but that too helps to dry out a yeast rash.